What are the Echinacea Overdose Symptoms and how to treat it?

The echinacea herb is the a traditional plant which is widely used to boost your immune system for long time. Someone believe that echinacea can help to prevent or treat colds and infections, but else think that echinacea is not safe if you overdose. Here we tell you what are the Echinacea Overdose Symptoms and how to treat it.

Echinacea Overdose Symptoms

Diarrhea is one common side effect of Echinacea supplement. The body can procedure only a limited amount of echinacea at once. To expel the remaining echinacea, your stomach passes it by way of your intestines as promptly as you possibly can, causing diarrhea. Persons with sensitive stomachs can experience diarrhea even when taking the recommended dose.

Stomach Pain is another side effect of Echinacea plant. It is reported that it can cause nausea and upset stomach. Echinacea tablets are among probably the most potent forms of consumption mainly because 95 % of every tablet is crude extract. This potency makes it less complicated to overdose on tablets than consuming a less-concentrated form of your herb, for example juice or pulp. Taking far more than the advised dosage, even with food or water, increases the threat of stomach upset.

If you overtake Echinacea for long time, there might be server side effects. It is reported that taking 1,000 milligrams of echinacea daily for 10 days significantly increased their gastrointestinal microbiota.

If you overdose Echinacea and cause side effects, you should take measures to treat it. The most easy way is to eat digestible foods such as crackers and broth. You can stay hydrated by drinking plenty of water in order to dilute the excess echinacea. If the side effects is server, then come to ask for doctor’s advice immediately.